- 02-04-2008, 01:33 PM
Hello.since starting this stack 2 days it feels as though i cant fully empty my bladder feels as if i need to piss all the time is this a side effect of one of these products ? has any one else found this after taking one of these products is there anything in these that could cause problems with the prostate? any help appreciated.
- 02-04-2008, 02:50 PM
- 02-09-2008, 09:44 AM
Originally Posted by wilsonrob;Product Educator | USPowders
Statements made by this online persona are the sole property of the owner, and do not necessarily reflect USPowders opinion as a whole.
02-23-2008, 11:30 AM
how old are you? i'm 42 and have noticed a change in that i now wake up in the night and feel i need to pee but when getting to the bathroom i don't really need to go all that much. don't really feel any different in the day time though. i'm taking igf-2 drive rpm and osteobolin. i am on day 8 of the stack and am starting to notice a great increase in sex drive so i'm thinking my test levels are starting to climb. i personaly think my feeling is due to the changes in test levels. don't ask me why just what i feel. no proof behind it.
02-23-2008, 12:16 PM
did you run a ph before starting up on this stack? just curious.
02-23-2008, 05:39 PM
Similar Forum Threads
- By tgood323 in forum SupplementsReplies: 14Last Post: 04-26-2008, 08:10 AM
- By San Quinn in forum Supplement LogsReplies: 11Last Post: 03-31-2008, 01:17 AM
- By EasyEJL in forum Supplement LogsReplies: 30Last Post: 08-27-2007, 06:45 PM